Couldn't find what you looking for?

TRY OUR SEARCH!

i have resintly started usig birth control and i wanted to know if it made you gain weight

Loading...

Yes, it can sometimes make women gain a little weight, this is a common side effect.

On average, most women gain around 5 pounds (it's not that much!).

although some women lose weight on the pill! everyone reacts differently.

It is not actually fat you are putting on, its usually fluid retention and bloating. The pill does not affect your metabolism or your appetite.
Reply

Loading...

Well, they mite all say BC pills don't CAUSE weight gain...and maybe they don't...BUT they do make lots of people REALLY hungry...they do something to intefere with your insulin levels ....that has been my experience anyway..I've only been on the pill for two weeks...but I have noticed a HUGE difference in my appetite...my body truly does think its pregnant and I am not amused. The water retention and bloating are no fun either,,however the clearer skin is fantastic....we will see how this all pans out..i refuse to gain weight on this thing...I'm not taking it to prevent pregnancy just the development of Ovarian Cysts and PMS craziness.
Reply

Loading...